# SDR AALA201607229008

- Difficulty date: July 7, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 22,450 hours, 8,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53475765202
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON NUT PLATE FOR BULK CARGO DOOR THRESHOLD SILL BEAM AT FRAME  62 -1" AND STRINGER 37R.  REPAIRED SILL BEAM IAW EA 261799 AND SRM 53-41-49-201-FIGURE 203.
